# SDR ERAA9585

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump Cover
- Part number: 6888547
- Condition: Leak
- Location: Eng
- Part time: 94 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIT ON SMALL O-RING SEAL AREA; OIL LEAK.
